Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Ferrier, Jean-Pierre
Ensembles fermés polynomialement convexes. Séminaire Choquet. Initiation à l'analyse, 13 (1973-1974), Exp. No. 12, 4 p.
Full text djvu | pdf | Reviews MR 477141 | Zbl 0319.32021

stable URL: http://www.numdam.org/item?id=SC_1973-1974__13__A8_0

Bibliography

[1] Cirka (E.M.). - Approximation by holomorphic functions on smooth manifolds in Cn , Mathematics of the USSR.-Sbornik, t. 7, 1969, p. 95-114 ; [en russe], Mat. Sbornik, t. 78, 1969, p. 101-123.  MR 239121 |  Zbl 0188.39101
[2] Ferrier (J.-P.). - Majoration des potentiels du noyau 1/z , Inventiones Math., Berlin, t. 21, 1973, p. 311-317.  MR 338386 |  Zbl 0254.31002
[3] Ferrier (J.-P.) et Sibony (N.). - Approximation pondérée sur une sous-variété totalement réelle de Cn (à paraître).
Numdam |  Zbl 0318.32012
[4] Ferrier (J.-P.) et Siddiqi (J.A.). - Convexité polynomiale et approximation pondérée sur certaines sous-variétés réelles de Cn (à paraître).
[5] Hörmander (L.). - L2 estimates and existence theorems for the ∂ operator, Acta Math., t. 113, 1965, p. 89-152.  Zbl 0158.11002
[6] Malliavin (P.). - L'approximation polynomiale pondérée sur un espace localement compact, Amer. J. Math., t. 81, 1959, p. 605-612.  MR 107116 |  Zbl 0094.30603
[7] Nirenberg (R.) et Wells (R.O., Jr) - Approximation theorems on differentiable submanifolds of a complex manifold, Trans. Amer. math. Soc., t. 142, 1969, p. 15-35.  MR 245834 |  Zbl 0188.39103
[8] Taylor (B.A.). - On weighted polynomial approximation of entire functions, Pacific J. Math., t. 36, 1971, p. 523-539.
Article |  MR 284801 |  Zbl 0211.14904
Copyright Cellule MathDoc 2014 | Credit | Site Map